I keep reading that Bipolar meds. generally cause weight gain, but what I am experiencing is weight loss, & total lack of appetite -- especially with the Triliptal. Concerning Seroquel, I look at food and want to vomit --plus I can't remember anything, and walking is a task in itself. I feel like I am walking sideways (ataxia) Anyone else experience no interest in food with the antipsychotic meds. or even with an anticonvulsant like Triliptal?
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ok I would like to know if anyone using Seroquel has eveperienced the weight gain issue? I started @
Posted 17 Sep 2010 • 46 answers
Posted 23 Nov 2011 • 6 answers
Posted 31 Mar 2015 • 4 answers
Posted 25 Dec 2015 • 3 answers
Posted 6 Jul 2016 • 1 answer